MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN; AUTOBAHN EVO LOCKING SCREW, 5X70MM, TI

GLOBUS MEDICAL, INC. AUTOBAHN; AUTOBAHN EVO LOCKING SCREW, 5X70MM, TI
Model Number 1257.8370
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace an autobahn screw that backed out of the nail 60+ days post-operatively.

Brand Name
AUTOBAHN
Common Device Name
AUTOBAHN EVO LOCKING SCREW, 5X70MM, TI
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19940955
Report Number3004142400-2024-00175
Device Sequence Number20686475
Product Code HSB
UDI-Device Identifier00193982485979
UDI-Public00193982485979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1257.8370
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceWhite